# SDR SWIA20250127006

- Difficulty date: October 6, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 39,683 hours, 34,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N679SA-8142THERE IS A DENT ABOVE AND AFT OF LOW PRESSURE AIR ACCESS PANEL, BETWEEN APPROXIMATELY FS589-FS605, AND STRINGER 21R-22R. PLEASE PLOT, MAP, AND EVALUATE DAMAGE. IF FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES AND PROCEDURES.      (C-CHECK RO 1/26/2025)    REPAIRED DENT ABOVE AND AFT OF LOW PRESSURE AIR ACCESS PANEL BETWEEN APPROX FS 589  AND FS 605  , STRINGERS 21R - 22R IAW REO # 601R-53-61-5616 REV A DATED 05/06/2016. TASK CARD 51-900-1003-SKY COMPLETED.  M-337 ATTACHED
